MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 15750 ALTON PKWY RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported there was a gap between the sensor sphb and the lab hb.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.  , other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key14243842
Report Number3019388613-2022-00103
Device Sequence Number5015525
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number4029
Device Catalogue Number4029
Device Lot Number20DEX
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight80 KG